MathSciNet Relay Station
MathSciNet bibliographic data
MR1346978 (97b:47036) 47B65 (46B42)
Huijsmans, C. B.; Wickstead, A. W. Bands in lattices of operators. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3835–3841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement